# SDR TWAA9812009

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 815
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FUSELAGE SKIN WORN AT LONGERON 26L, STA 815, UNDER FUSELAGE FAIRING.  TRIMMED DAMAGED AREA WHICH IS FOR A LAP SEAM.  INSTALLED REPAIR PER SRM 53-04 FIG 12B.
